# SDR UIEA2019040853814

- Difficulty date: April 5, 2019
- Submitted: April 8, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 80,960 hours, 11,029 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 7998014
- Part serial: 920515
- Condition: Failed
- Location: Rt Bleed
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFTER BOTH ENG START, RIGHT ENG EICAS MSG & RIGHT PACK OFF AS RIGHT ENG BLEED OFF COULD NOT ESTABLISH DUCT PRESSURE TO THE RIGHT DUCT.  AFTER DEFERING HPSOV, RIGHT ENG HAS NO BLEED AIR. REMOVED RH ENG PRSOV IAW AMM JC-11-09.  R/H ENG HPSOV R/H T/R REMAINS ACTIVATED, REMOVED AND REPLACED THE RH ENG AIR SUPPLY CONTROL CARD. DIDN'T FIX THE FAULT. REMOVED AND REPLACED PRSOV ON # 2 ENG I.A.W AMM 36-11-09. LEAK CHECK AND OPS CHECK GOOD AT THIS TIME.
